# SDR MYWA100010

- Difficulty date: January 28, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 13,777 hours, 5,343 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 3154
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 2 FUEL QUANTITY INDICATOR INOP.
